# SDR ASAA2021081235701

- Difficulty date: August 12, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 48,938 hours, 14,573 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Overheat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT RIGHT SIDE WINDOW LIGHT OVERHEAT ILLUMINATED. QRH ACCOMPLISHED LIGHT REMAINED ON. GROUNDED - YES. REPLACED BLOWN RIGHT SIDE WINDOW AND PITOT HEAT PANEL BULB PER B737-800 WDM 30-41-11. INSTALLED W0210-1001-20 FROM TERMINAL #2 TO TERMINAL #1 PER WDM 30-41-11 AND B737-800 AMM 56-12-11-400-801 STEP F. (7). NO HELP. INSTALLED RIGHT 2 WINDOW JUMPER TO CAPTAIN SLIDER WINDOW OPS CK NORMAL PER MM 30-41-00--710-801. REMOVED THE R/H #2 WINDOW PER AMM 56-12-11. REPLACED BLOWN RIGHT SIDE WINDOW AND PITOT HEAT PANEL BULB PER WDM 30-41-11. NO HELP. INSTALLED RIGHT 2 WINDOW JUMPER TO CAPTAIN SLIDER WINDOW OPS CK NORMAL PER MM 30-41-00--710-801. REQUIRES R2 SLIDE WINDOW CHANGE.  REMOVED THE R/H #2 WINDOW PER AMM 56-12-11. BEGUN INSTALL OF THE #2 R/H WINDOW PER AMM 56-12-11-801 THROUGH 3. F (11).
